# SDR AALA202211166443

- Difficulty date: October 31, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 35,858 hours, 14,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751023
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND BAFFLE CRACKED AT FASTENER HOLE LOCATED AT STA 500C AND 500D AND LEFT BUTT LINE 24.
